| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3210-0029 camera head has a bad connection.This occurred during a case, another camera was used to complete the case.There was no patient effect.
Additional Manufacturer Narrative
Additional info: h5 (no problem found) the evaluation did not identify any issues relevant to the reported event.